# SDR DHL2003873527

- Difficulty date: June 21, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FRAME DOUBLER CORRODED STA 160.000 L26R. REMOVED FASTENERS AND DOUBLER IAW SRM 51-1-20D PG 21. REMOVED CORROSION IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P. FABRICATED DOUBLER IAW SRM 53-2-0 FIG 1F. HEAT TREATED IAW SRM 51-1-1 PG 11. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED DOUBLER WITH NEW FASTENERS IAW SRM 51-1-20D PG 9.
